# SDR DALA2022020200694

- Difficulty date: January 30, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 14,512 hours, 7,072 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SUPPLEMENTAL INFORMATION' SHIP 3014 - ATO - AT 100KTS DUE TO A FALSE PREDICTIVE WINDSHEAR ALERT. WARNINGS CONTINUED AFTER CLEARING RUNWAY. AIRCRAFT CMS DID NOT LOG ANY FAULTS. CORRECTIVE ACTION: DEFERRED PREDICTIVE WINDSHEAR WARNING SYSTEM PER MEL. AIRCRAFT RTS. (R/R #2 FAC COMPUTER). LP# 2104252
